Rešenje diofantske jednačine $X^{4} + Y^{2} = Z^{6}$
Matematički vesnik, Tome 8 (1956) no. 3-4, p. 125
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
11D41
@article{MV_1956_8_3-4_a4,
author = {M. Br\v{c}i\'c-Kosti\'c},
title = {Re\v{s}enje diofantske jedna\v{c}ine $X^{4} + Y^{2} = Z^{6}$},
journal = {Matemati\v{c}ki vesnik},
pages = {125 },
year = {1956},
volume = {8},
number = {3-4},
url = {http://geodesic.mathdoc.fr/item/MV_1956_8_3-4_a4/}
}
M. Brčić-Kostić. Rešenje diofantske jednačine $X^{4} + Y^{2} = Z^{6}$. Matematički vesnik, Tome 8 (1956) no. 3-4, p. 125 . http://geodesic.mathdoc.fr/item/MV_1956_8_3-4_a4/